It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm so frustrated!!!This is my 2nd month on Accutane & I've been pimple free for about 2 weeks & then BAM, I get 2 new pimps right beside each other on my forehead. So I think, ok, maybe cuz it's that time of the month. Thanx to neosporin, they went away in about 3 days. Then I got 1 on my cheek & a painful one on my chin about 2 days ago & I just feel that nothing will ever get rid of my acne for good!!!
My face is relatively clear apart from that, which I'm thankful for, but it's really annoying to put up with the nosebleeds, the severely dry lips etc. & my face isn't perfect yet. But I guess I'll just wait out the 3 months & hope for the best.
Anyone else had a similar experience while on Accutane? If so, if you've finished your course, could you tell me if your acne came back? Also, is it safe to use B5 while on Acc? Thanx in advance peeps.
Hi Karyn

I went on Accutane in 1997 for about 6 months. I was on a high dosage for a long time anyways. I had acne cysts and my face did not clear up the entire time that I was on it. Your face does get worse in the first 2-3 months and I experienced dry lips (use Labello - FANTASTIC STUFF), dry nose on the inside, dry eyes (Visine helps) and a lot of other symptoms. I went out in the sun for 4 hours one day - and I got a rash on my arm. My cousin had a rash on her body when she was on Accutane (back of her neck and by her armpits). My face started to clear up about 1-2 months after I stopped it. I was on Tricycline as well and it caused weight gain and larger breasts. I have been off of Accutane as of October 1997 and was acne free until July 2000. Now I have acne cysts again. At the time I thought Accutane would be my saviour - but now I think that it did more harm than good. I cannot drink alcohol like I used to (I'M A CHEAP DRUNK!!). I have heard many stories of relapsing after Accutane and I have met one person who did not relapse. I think that it all depends on how your body will take to it! Good luck. Shelley

------------------
Wow! You cleared up 1-2 months of being off Accutane? I keep hoping I will. I mean, Accutane did improve my face a lot- my forehead remains clear, so do my cheeks, and jawline. But I'm still getting them in that certain area, I'm almost postive it's hormonal. And I didn't go on a BC pill for Accutane, I probably should have! I was on such a high dosage, and it seemed like Accutane was going to work for me, because I was clear during the last 2 months of it. But I broke out almost immediately after going off it, grrr.

*shakes fist*

Ok, unless acne is destroying your social life aka having a face filled with acne, why even go on accutane? If you get pimples, why not treat them some other way, anything to keep it tamed. Ive never heard of an acne case where the person breaks out everyday. This horrible thing called acne that strikes us is not meant to be cured in a few months. Plus, youre almost guaranteed to break out again after accutane, so why put your body through all of that chaos. Youll get so depressed when you have clear skin for a few months, and then it all starts to come back. See what works for you, and use accutane as a last resort





All times are GMT -7. The time now is 11:41 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!